# SDR DALA2019120317022

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,848 hours, 28,320 cycles
- System (JASC): 5240 · Service Doors
- Part: Lanyard
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5641, L/P 6095150) 1R DOOR NOT ARMING. CORRECTIVE ACTION: REPOSITIONED LANARD CKS OK.
